# SDR ASOA2013022603067

- Difficulty date: January 30, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 17,675 hours, 16,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 621-625 INTERCOSTAL ANGLE CRACKED AT S14L IN AFT EQUIPMENT BAY.  R & R INTERCOSTAL ANGLE IAW SRM 51-42-21.
